# SDR ASAA0480059

- Difficulty date: January 30, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND WEB IS CORRODED AT LONGERON 18L NEAR L2 DOOR.  REMOVED CORROSION.  INSTALLED FILLER AND DOUBLER PER SRM 53-01.  (M)
